| Model Number |
6944-58 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: d284trk crtd, implanted: (b)(6) 2017.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead had a fracture and was exhibiting undefined high pacing impedance, noise, and caused the patient to experience inappropriate therapy.The lead was capped and replaced.No further patient complications have been reported as a result of this event.